# SDR SWIA201230494

- Difficulty date: April 23, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 21,391 hours, 18,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN NEAR MAIN CABIN DOOR IS INOPERATIVE.  (FLT 6258)  REPLACED NR 2 BATTERY ASSEMBLY POWER SUPPLY IN REF TO AMM.  PART OFF:  AD--2013-1A   S/N:  77256
